Translator Disclaimer
December 2010 Directed free pseudospaces
Romain Grunert
J. Symbolic Logic 75(4): 1176-1198 (December 2010). DOI: 10.2178/jsl/1286198142

Abstract

We show that the free pseudospace is a reduct of a 1-based theory. This answers a question of David M. Evans. The theory is superstable, but not ω-stable.

Citation

Download Citation

Romain Grunert. "Directed free pseudospaces." J. Symbolic Logic 75 (4) 1176 - 1198, December 2010. https://doi.org/10.2178/jsl/1286198142

Information

Published: December 2010
First available in Project Euclid: 4 October 2010

zbMATH: 1245.03052
MathSciNet: MR2767963
Digital Object Identifier: 10.2178/jsl/1286198142

Rights: Copyright © 2010 Association for Symbolic Logic

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.75 • No. 4 • December 2010
Back to Top